# SDR ASOA2015031112351

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R CORRODED ALONG RIVETS BETWEEN FS 319.70 + 333.00.  REMOVED CORROSION ON STR 26R BETWEEN FS 319.70 & 333.00 IAW SRM 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF LIMITS IAW SRM 53-21-03-101-002-A02.  R & R STR 26R FROM 280 TO 333.  OBTAINED NEW STR, PN SH670-31634-2 LOCATED AT ORIGINAL AREA.  DRILL HOLES AS REQUIRED, DEBURR HOLES TOP COATED IAW SRM 51-40-11-001-001-A01, 51-25-16-001-001-A01.  REMOVED STRINGER 26R FASTENERS AT SRA 280-333 IAW SRM 51-42-06-001-001-A01 AND BRAKE FREE FROM SKIN STILL NEEDS TO BE REMOVED FROM ACFT.  FINISHED REMOVING STR 26R FROM ACFT IAW SRM 51-42-06-001-001-A01.
